Please use this identifier to cite or link to this item:
Title: A family of generalised beta distributions: properties and applications
Authors: Gómez Déniz, Emilio 
Sarabia, José María
UNESCO Clasification: 1209 Estadística
Keywords: Beta distribution
Data fitting
Generalised gamma distribution
G3B distribution, et al
Issue Date: 2018
Journal: Annals of data science 
Abstract: Abstract A family of continuous distributions with bounded support, which is a generalisation of the standard beta distribution, is introduced. We study some basic properties of the new family and simulation experiments are performed to observe the behaviour of the maximum likelihood estimators. We also derive a multivariate version of the proposed distributions. Three numerical experiments were performed to determine the flexibility of the new family of distributions in comparison with other extensions of the beta distribution that have been proposed. In this respect, the new family was found to be superior.
ISSN: 2198-5804
DOI: 10.1007/s40745-018-0143-6
Source: Annals of data science [ISSN 2198-5804], v. 5 (3), p. 401-420
Appears in Collections:Artículos
Show full item record

Page view(s)

checked on Nov 19, 2022

Google ScholarTM




Export metadata

Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.